Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Sciatic nerve pain, taken Percocet, brain fog, arms and legs feeling like dead weight. Due to Percocet?

i took 2 percocet (6 hours apart) last evening, last one at 9 pm cst. I am having severe pain with my sciatic nerve . I was unable to sleep all night, and today feel awful. My legs and arms feel like lead weights, my head is in a fog, and I just dont feel right at all. Could this be the percocet? I have taken percocet in the past with no problems at all. I am so confused
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  233
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
General & Family Physician 's  Response
Hi welcome to HCMForum. Sciatica is such a problem some times due to over strain or after consuming some foods it will
aggrevate to a peak. the tablets you have taken will not have any effect like this. more over you have used it before also. I
advise you to consult an orthopedic surgeon for diagnosis and treatment. you may have to take MRI besides other routine tests
for confermation of the diagnosis. Rest is the main thing necessory for recovery.
Besides i advise you some diet recomendations as Avoid taking potato other tubers tomato cauliflower coconut egg chicken
sea foods as they increase the sensitivity of nerves to pain. practice the diversion procedures like reading hearing music meditation
etc. wishing for a quick recovery. thanks for calling.
Answered: Fri, 17 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor